# SDR UALA2011091204935

- Difficulty date: September 11, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,643 hours, 13,862 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 138
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF (NR 2 SYSTEM) TUNES WHENEVER MIC IS KEYED.  PLZ RPLC THE ANT COUPLER PER MM. PCN 530-9045, PLZ CHECK WITH ONLINE IPC FOR PROPER EFFECTIVITES.  REPLACED RT COUPLER PER MM.  CHECKS OKAY.  THERE HAVE BEEN 6 WRITEUPS OF SIMILAR OCCURRENCES.  SAMC DEFERRED DUE TO NO TIME TO REPLACE HF COUPLER PER LM1684.
